# SDR AALA202503212121

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,060 hours, 28,571 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TOP OF CHORD STRINGER LOCATED AT STR 23L FROM BS 313 TO 324 AND BS 332 TO 342. REPAIRS COMPLETED IN ACCORDANCE WITH EA# 362382.
